MathSciNet Relay Station
MathSciNet bibliographic data
MR8250 27.2X
Rado, R. A theorem on independence relations. Quart. J. Math., Oxford Ser. 13, (1942). 83–89.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement